# SDR DJFA2011112004

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 7,793 hours, 6,548 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 86611
- Part serial: 9846168
- Condition: Failed
- Location: Cockpit Lights
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, CREW NOTED COCKPIT LIGHTS FLICKERING FOLLOWED BY AN ELECTRICAL BURNING SMELL.  ACFT DIVERTED TO ANOTHER AIRPORT AND LANDED SAFELY.  MX FOUND THE ALTITUDE AWARENESS PANEL AND ITS ASSOCIATED LIGHTING POWER SUPPLY FAILED.  BOTH UNITS WERE REPLACED.
